# SDR HEEA0016144

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33633109
- Condition: Damaged
- Location: Spherical Thrust
- Part time: 1,228 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER PUSHING OUT OF  SPHERICAL THRUST BEARING.
